Why After Taking Medication To Catch A Cold A Few Minutes Vomiting?

Illustration of Why After Taking Medication To Catch A Cold A Few Minutes Vomiting?
Illustration: Why After Taking Medication To Catch A Cold A Few Minutes Vomiting? hellomagazine.com

I am 19 years old. With dizzy body heat, bloating happened today afternoon after eating a little because of illness, I drank the wind a few minutes vomiting whether this is better or worse. please give an explanation

1 Answer:

Hi.

A body that feels bloated dizzy fever can be caused due to various causes. From the situation that you are experiencing may be caused by typhus. Typhus or commonly called typhoid fever is an infection of salmonella typhi bacteria. Typhus is transmitted through contaminated food, and typhus can also reactivate in people who have previously experienced typhus.

Typhus can cause symptoms such as fever which is usually higher at night, fever can last for more than 7 days, abdominal pain, indigestion, liquid bowel movements, until nausea vomiting. so if you do vomit after taking a breath of wind, then there may still be typhus infection. Typhus infections require treatment with certain antibiotics that the doctor will prescribe.

But besides that, the situation that you experience can also be caused by other causes such as:

Gastritis / inflammation of the stomach wall Inflammation of the bile duct food poisoning side effects of certain drugs Therefore, to ascertain the cause of the situation that you are experiencing, then you should check directly to the doctor first, so the doctor can examine your condition further and provide therapy the right one for you. maybe later will be done additional tests such as blood tests.

for temporary consumption of soft foods, do not consume spicy and sour. Avoid consuming green vegetables for a while. drink enough water. do not take any drugs.

The following article you can read about

may be useful. thank you

: by

Related Question

What Are The Tips For Reducing Breasts?

What Are The Tips For Reducing Breasts?

(10 months ago)

Hello! I am 16 years old. I often feel confident about having big breasts for my age. What are the tips so that the size can be smaller? Even though you could say that I’m no... Read more

Can Or Not Use Microlax When Only 2 Weeks Of Hemorrhoid Surgery?

Can Or Not Use Microlax When Only 2 Weeks Of Hemorrhoid Surgery?

(10 months ago)

Afternoon doctor, I’m cici, I just had hemorrhoid surgery on July 24, 2018, finished the operation (it’s been two weeks) I haven’t chap, eat regularly and have co... Read more

Shadowed Eyes?

Shadowed Eyes?

(10 months ago)

Excuse me, what’s the cause of the shadows after using the gadget? So after I used my cellphone / laptop for more than 1 hour, I saw the letters became like shadows. Not only... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *